RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1973, Volume 37, Issue 3, Pages 663–675 (Mi izv2285)  

This article is cited in 10 scientific papers (total in 10 papers)

Elliptic pseudodifferential operators with a finite group of shifts

A. B. Antonevich


Abstract: For pseudodifferential operators with a finite group of shifts we construct a theory analogous to the theory of elliptic pseudodifferential operators on a closed manifold. We will find conditions under which the operators are Noetherian, and we will obtain a formula for the index.

Full text: PDF file (1231 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1973, 7:3, 661–673

Bibliographic databases:

UDC: 513.8+517.9
MSC: Primary 58G15; Secondary 58G10
Received: 05.07.1971

Citation: A. B. Antonevich, “Elliptic pseudodifferential operators with a finite group of shifts”, Izv. Akad. Nauk SSSR Ser. Mat., 37:3 (1973), 663–675; Math. USSR-Izv., 7:3 (1973), 661–673

Citation in format AMSBIB
\Bibitem{Ant73}
\by A.~B.~Antonevich
\paper Elliptic pseudodifferential operators with a~finite group of shifts
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1973
\vol 37
\issue 3
\pages 663--675
\mathnet{http://mi.mathnet.ru/izv2285}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=339294}
\zmath{https://zbmath.org/?q=an:0278.47031}
\transl
\jour Math. USSR-Izv.
\yr 1973
\vol 7
\issue 3
\pages 661--673
\crossref{https://doi.org/10.1070/IM1973v007n03ABEH001968}


Linking options:
  • http://mi.mathnet.ru/eng/izv2285
  • http://mi.mathnet.ru/eng/izv/v37/i3/p663

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. A. Kuchment, “On the Floquet theory for periodic linear differential equations with deviating argument”, Russian Math. Surveys, 34:3 (1979), 205–206  mathnet  crossref  mathscinet  zmath
    2. P. A. Kuchment, “Bloch solutions of periodic partial differential equations”, Funct. Anal. Appl., 14:1 (1980), 52–53  mathnet  crossref  mathscinet  zmath
    3. P. A. Kuchment, “Representations of solutions of periodic partial differential equations”, Math. USSR-Izv., 21:1 (1983), 93–117  mathnet  crossref  mathscinet  zmath
    4. P. A. Kuchment, “Floquet theory for partial differential equations”, Russian Math. Surveys, 37:4 (1982), 1–60  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. A. B. Antonevich, “Symbol of a functional-pseudodifferential operator on a compact manifold”, Funct. Anal. Appl., 22:4 (1988), 313–315  mathnet  crossref  mathscinet  zmath  isi
    6. A. Yu. Savin, “On the Index of Nonlocal Elliptic Operators Corresponding to a Nonisometric Diffeomorphism”, Math. Notes, 90:5 (2011), 701–714  mathnet  crossref  crossref  mathscinet  isi
    7. Nguen L.L., “Zadachi soboleva dlya deistvii konechnykh grupp”, Trudy moskovskogo fiziko-tekhnicheskogo instituta, 2012, 125–133  elib
    8. L. E. Rossovskii, “Elliptic functional differential equations with contractions and extensions of independent variables of the unknown function”, Journal of Mathematical Sciences, 223:4 (2017), 351–493  mathnet  crossref
    9. A. A. Arutyunov, “Reduction of Nonlocal Pseudodifferential Operators on a Noncompact Manifold to Classical Pseudodifferential Operators on a Double-Dimensional Compact Manifold”, Math. Notes, 97:4 (2015), 502–509  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    10. A. L. Skubachevskii, “Boundary-value problems for elliptic functional-differential equations and their applications”, Russian Math. Surveys, 71:5 (2016), 801–906  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:192
    Full text:80
    References:29
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019